# SDR ASAA2019102331227

- Difficulty date: October 23, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,328 hours, 14,173 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ACCOCMPLISHMENT OF TSR703892. FOUND OIL LEAK OF LESS THAN 7 DROPS A MIN. FROM HYD PAD DRAIN. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HYD PUMP SEALOL REF B737-800 AMM 72-60-00. ACCOMPLISHED PART POWER LEAK CHECK REF AMM 71-00-00-700-823-F00 LEAK CHECK GOOD. THIS CLEARS PLT.
